# SDR USAA2011090700021

- Difficulty date: August 31, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545778
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON STRINGER AT BS 927, S21R.  REPAIRED STRINGER BETWEEN BS 907 TO BS 935, S21R IAW B737 SRM 53-00-03, FIG 201, REPAIR 1.
